On a class of composite functional equations in a single variable.
Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 260-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1996__52_1-2_137670,
author = {J. Matkowski and P. Kahlig and A. Matkowska},
title = {On a class of composite functional equations in a single variable.},
journal = {Aequationes mathematicae},
pages = {260--283},
year = {1996},
volume = {52},
number = {1-2},
zbl = {0861.39013},
url = {http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137670/}
}
TY - JOUR AU - J. Matkowski AU - P. Kahlig AU - A. Matkowska TI - On a class of composite functional equations in a single variable. JO - Aequationes mathematicae PY - 1996 SP - 260 EP - 283 VL - 52 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137670/ ID - AM2_1996__52_1-2_137670 ER -
J. Matkowski; P. Kahlig; A. Matkowska. On a class of composite functional equations in a single variable.. Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 260-283. http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_137670/